# SDR SWIA20230626424

- Difficulty date: April 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N960SW-5025 DENT LOCATED BELOW CARGO DOOR AT FS589.00 BETWEEN STGR 19L AND 20L. DENT IS .408" X .398" AND .031" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.       (C-CHECK RO 6/20/2023)    REPAIRED DENT LOCATED BELOW CARGO DOOR AT FS589.00 BETWEEN STGR 19L AND 20L REO 601R-53-61-8016 REV-- DATED 2023-05-17. COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALL STEPS OF REO 601R-53-61-8016 REV-- DATED 2023-05-17
